Alert archive / West Virginia / Special Weather Statements in 2011

Special Weather Statement, NWS Charleston, WV

October 13, 2011Pleasants County, Tyler County, West Virginia

NWS Charleston, WV issued this special weather statement at Oct 13, 2011, 4:45 PM EDT for Pleasants County, Tyler County, West Virginia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2011, 4:45 PM EDT (20:45 UTC)
Expired
Oct 13, 2011, 5:30 PM EDT
In force
45 min
Issued by
NWS Charleston, WV

Counties Pleasants County, WV, Tyler County, WV

The radar

The Pittsburgh radar (KPBZ), 129 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WWUS81 KRLX 132045
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
445 PM EDT THU OCT 13 2011

OHZ076-WVZ010-011-019-020-132130-
DODDRIDGE WV-PLEASANTS WV-RITCHIE WV-TYLER WV-WASHINGTON OH-
445 PM EDT THU OCT 13 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WASHINGTON...
NORTHERN RITCHIE...NORTHWESTERN DODDRIDGE...PLEASANTS AND TYLER
COUNTIES...

AT 442 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 8 MILES
SOUTH OF ST. MARYS TO 8 MILES NORTH OF HARRISVILLE TO 11 MILES EAST
OF HARRISVILLE...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. 

THESE STORMS WILL BE NEAR ST. MARYS AROUND 500 PM AND FRIENDLY AROUND
515 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3959 8090 3960 8084 3957 8082 3955 8078
      3948 8071 3949 8067 3945 8062 3921 8079
      3928 8107 3927 8123 3958 8120 3958 8104
      3955 8103 3961 8095

$$

30

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Oct 13, 4:22 PM EDT, 23 minutes earlier.

Area forecast discussion, Oct 13, 4:22 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
422 PM EDT THU OCT 13 2011

.SYNOPSIS...
STRONG COLD FRONT SWEEPS THROUGH TONIGHT. BRISK WINDS FRIDAY WITH
LINGERING LOW LEVEL MOISTURE MAINLY NORTH. HIGH PRESSURE OVER THE
WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...
MOIST ATMOSPHERIC COLUMN WILL CONTINUE TREND OF BECOMING EVEN
WETTER OVER THE NEXT 6 TO 12 HOURS WITH COLD FRONT APPROACHING
FROM THE WEST ADDING SOME LIFT. JUST ENOUGH DAYTIME HEATING IN
PLACE TO KICK OFF SOME ISOLD CONVECTION. ENOUGH CAPE AND
INSTABILITY...WITH MAINLY SPEED SHEER IN PLACE TO KEEP ISOLD CONV
GOING INTO THE EARLY EVENING HOURS. FRONT MAY ALSO PROVIDE
ADDITIONAL LIFT AS IT PASSES THROUGH TONIGHT...SO CARRIED SOME
THUNDER IN THE GRIDS.

WITH FROPA...FAIR AMOUNT OF CAA TO TAKE PLACE.  EXPECT A
CONSIDERABLE AMOUNT OF LOW LEVEL CLOUDS TO REMAIN WAKE OF
FRONT...WITH SOME CLEARING DURING THE AFTERNOON.  NOT MUCH SPREAD
IN THE THE TEMPERATURE GUIDANCE AND THEY WERE ALSO VERY CLOSE TO
INHERITED PACKAGE. DID NOT MAKE TOO MANY TEMP ADJUSTMENTS FROM
PREVIOUS PACKAGE.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
WEAK UPSLOPE KEEPS THE NORTHEAST MOUNTAINS ON THE CLOUDIER SIDE WITH
LINGERING LOW POPS INTO FRIDAY NIGHT. SKY WILL CLEAR FROM WEST TO
EAST FRIDAY NIGHT...CONTINUING INTO SATURDAY AS TEMPERATURES SETTLE
IN SLIGHTLY BELOW NORMAL. PLENTY OF WIND TO BRING DOWN TO THE
SURFACE/ 30KTS AT 925MB/ SATURDAY DESPITE AS THE BOUNDARY LAYER
MIXES WITH HEATING. 500MB FLOW BECOMES ZONAL WITH THE UPPER LEVEL
LOW WOBBLING NORTHEAST BY THE END OF THE WEEKEND. HIGH LEVEL
MOISTURE TO MAKE A RETURN INTO SATURDAY NIGHT WITH APPROACHING
BAROCLINIC ZONE FROM THE WEST. MODELS NOT CONSISTENT WITH THE
PLACEMENT OF THE WARM/STATIONARY FRONT INTO LATE SUNDAY. NAM AND
CANADIAN ARE THE MOST SOUTHERLY SOLUTIONS...WITH LOW CHANCES FROM
THE SREF AND ECMWF ON THE NORTHERN CWA BORDER. GFS KEEPS IT OUT OF
OUR AREA FOR THE SHORT TERM PERIOD. SPLITTING THE DIFFERENCE FOR
NOW...WITH LOW CONFIDENCE IN THESE LOW POPS IN THE NORTHERN TIER OF
COUNTIES IN SOUTHEAST OHIO AND NORTH CENTRAL WEST VIRGINIA FOR LATE
SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ALL EYES CONT TO FOCUS ON HIGHLY AMPLIFIED EASTERN CONUS TROF
DEVELOPING IN THE EXTENDED PERIODS.

MODELS STILL ADVERTISING A FRONTAL BOUNDARY TRYING TO SLIP INTO SE
OH...WITH ECWMF AND CMC CONT TO PUSH BOUNDARY FARTHER SOUTH...MORE
INTO CENTRAL LOWLANDS. WILL STICK WITH CONTINUITY...CLOSER TO GFS
TAKING IT INTO SE OH AND NORTHERN LOWLANDS SUN NIGHT AND EARLY MON.
GOOD SFC MOISTURE CONV AMID SOME UPR DIV SHOULD LEAD TO A DECENT
COVERAGE OF SHRA ALONG AND NORTH OF THE BOUNDARY. INCREASED POPS
INTO SOLID CHC RANGE ACROSS PERRY...WITH SCHC SNEAKING ACROSS
NORTHERN LOWLANDS. ELSEWHERE...DRY WX WILL PREVAIL AMID SOME
FILTERED SUN FROM CIRRUS. AFOREMENTIONED BOUNDARY WILL RETURN NORTH
AS A WARM FRONT LATER ON MONDAY IN RESPONSE TO PLAINS CYCLOGENESIS.

ATTENTION THEN TURNS TO ADVERTISED MIDWEEK AMPLIFICATION TO EASTERN
CONUS TROF. THERE DOES EXIST SOME SPREAD REGARDING THE EVOLUTION OF
THIS AMPLIFICATION AND SUBSEQUENT SFC FEATURES...SPECIFICALLY TRACK
AND STRENGTH OF PARENT SFC LOW TRACKING THRU OH VALLEY AND EASTERN
LAKES. PAST FEW OPERATIONAL RUNS OF GFS SEEM TO STABILIZING MUCH
MORE THAN ECWMF...MORE IN LINE WITH ITS ENSEMBLE MEMBERS AND MEAN.
CMC DOESNT OFFER MUCH HELP...WITH ITS SE SOLUTION. NEW 12Z ECWMF HAS
COME IN LINE WITH GFS AND GFS ENSEMBLE MEAN...THUS FELT GOOD ABOUT
STICKING WITH CONTINUITY AND GFS ENSEMBLE MEAN. STILL EXPECT
SECONDARY CYCLOGENESIS ALONG CAROLINA COAST AS UPR TROF DEEPENS AND
TRIES TO TAKE ON A NEG TILT. THIS COASTAL LOW SHOULD TRACK ALONG OR
JUST OFF SHORE OF MID ATL.

FOR SENSIBLE WX...HAVE SFC FRONT QUICKLY BLOWING THRU TUES WITH
PERHAPS A STOUT FRONTAL BAND. CONT CHC THUNDER IN GRIDS GIVEN THE
STRONG DYNAMICS WITH THIS SYS AND WHAT MAY TURN OUT TO BE A STRONG
LLJ TO CONTEND WITH...DEPENDING ON TIMING OF DEEPENING TROF.
REGARDLESS EXPECT GUSTY WINDS BEHIND FRONT AS CAA COMMENCES AND H85
TEMPS CRASH FROM NEAR 15C TO 0 TO -2C TUE NIGHT. ANY COASTAL LOW
WILL SHUNT DEEPER MOISTURE OFF TO EAST...WITH WRAP ARND SHOWERS TO
CONTEND WITH IN STRONG CAA WED-THU UNDER NW FLOW. INSERTED SHSN AOA
4KFT WHICH INCLUDES SNOWSHOE AREA. WAY TO EARLY FOR TALK OF
ACCUMULATIONS AND STUCK WITH GENERAL UPSLOPE SHSN AT THIS LONG
RANGE. FIRST REAL THREAT OF FROST/FREEZE MAY ARRIVE BY END OF
EXTENDED...DEPENDING ON WHEN SFC HIGH BUILDS IN AND LLVL MOISTURE
DEPARTS. TOO EARLY TO PUT IN HWO ATTM.

FOR TEMPS..STARTED WITH HPC AS A BASE. TWEAKED OVERNIGHT LOWS UP A
FEW DEGREES IN WARM SECTOR AND DOWN SOME ACROSS THE HIGHEST
ELEVATIONS IN CAA WED AND THU. HIGHS INITIALLY TOPPING 70F IN
LOWLANDS EARL WEEK WILL STRUGGLE TO GET INTO LWR 50S BEHIND THE
FRONT WITH 30S IN THE HIGHEST ELEVATIONS. LOWS WILL ALSO COME DOWN
SHARPLY BY DAY 7...ESPECIALLY IF SOME DECOUPLING CAN OCCUR FROM
ARRIVAL OF SFC HIGH.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
RAGGED CIGS AND SCATTERED CONVECTIVE SHOWERS WILL BE THE RULE
THIS AFTERNOON INTO THIS EVENING AS COLD FRONT MAKES APPROACH FROM
THE WEST. EXPECT FROPA TO TAKE PLACE DURING THE OVERNIGHT HOURS
FROM WEST TO EAST. PRECIP AND MOIST CONDITIONS WILL LEAD TO FAIRLY
WIDESPREAD IFR AND LIFR CONDITIONS...MAINLY INVOF FOR FRONT...AS
WELL AS IN THE POST FRONTAL ENVIRONMENT FRIDAY MORNING.

PAINTING CEILINGS BETWEEN 1 TO 2 THSD FT BKN TO OVC NEAR THE FRONT
AND IN ITS WAKE...BEFORE STARTING TO LIFT AGAIN IN THE TRI STATE
VCNTY OF HTS BY 15Z FRIDAY. WESTERLY LOW LEVEL FLOW INCREASING AFTER
12Z FRIDAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: HARD TO TIME THE CONVECTIVE ROUNDS...WILL BE
LULLS THAT ARE NOT CURRENTLY TIMED/MENTIONED.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
EDT 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
CRW CONSISTENCY  L    L    M    L    L    M    H    H    M    M    M    M
HTS CONSISTENCY  L    M    M    M    H    H    L    H    H    M    M    M
BKW CONSISTENCY  M    L    L    M    M    M    H    M    M    H    H    H
EKN CONSISTENCY  M    H    H    M    L    L    H    H    M    M    M    M
PKB CONSISTENCY  L    L    L    H    M    L    L    L    H    H    H    H
CKB CONSISTENCY  H    H    H    H    L    L    L    M    M    H    H    M

AFTER 18Z FRIDAY...
LINGERING IFR TO MVFR CEILINGS LIFTING FRIDAY AFTERNOON. VALLEY
AND RIVER FOG POSSIBLE SUNDAY AND MONDAY MORNING WITH LOCAL IFR
CONDITIONS. WIND GUSTS TO 25KTS OVER THE LOWLANDS AND 30KTS POSSIBLE
SATURDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KMC/26/30
NEAR TERM...KMC
SHORT TERM...26
LONG TERM...30
AVIATION...KMC
Hazardous weather outlook, Oct 13, 3:53 AM EDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
353 AM EDT THU OCT 13 2011

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-140800-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-
BARBOUR-POCAHONTAS-RANDOLPH-
353 AM EDT THU OCT 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 13, 2:05 PM EDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
205 PM EDT THU OCT 13 2011

WVZ020-029-030-131845-
DODDRIDGE WV-GILMER WV-LEWIS WV-
205 PM EDT THU OCT 13 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GILMER...NORTHWESTERN
LEWIS AND SOUTHERN DODDRIDGE COUNTIES...

AT 200 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
GLENVILLE...MOVING NORTH AT 25 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR GLENVILLE AROUND 215 PM...TROY AROUND 230 PM
AND GROVE AROUND 245 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3918 8059 3917 8058 3916 8056 3914 8054
      3886 8072 3883 8079 3884 8088 3907 8087
      3910 8081 3920 8086

30
Special weather statement, Oct 13, 2:56 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
256 PM EDT THU OCT 13 2011

WVZ020-030-031-131945-
DODDRIDGE WV-HARRISON WV-LEWIS WV-
256 PM EDT THU OCT 13 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN DODDRIDGE...NORTH
CENTRAL LEWIS AND WESTERN HARRISON COUNTIES AT LEAST THROUGH
345 PM...

AT 246 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
WESTON...MOVING NORTH AT 30 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR WEST MILFORD AROUND 310 PM...WOLF SUMMIT
AROUND 320 PM...SEDALIA AROUND 330 PM...LUMBERPORT AROUND 335 PM AND
WALLACE AROUND 340 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3944 8033 3944 8028 3943 8027 3902 8049
      3903 8061 3944 8067 3946 8059 3944 8053
      3945 8052 3947 8049

08
Special weather statement, Oct 13, 3:41 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
341 PM EDT THU OCT 13 2011

OHZ076-WVZ009>011-017>020-132045-
CALHOUN WV-DODDRIDGE WV-PLEASANTS WV-RITCHIE WV-TYLER WV-
WASHINGTON OH-WIRT WV-WOOD WV-
341 PM EDT THU OCT 13 2011

...A STRONG THUNDERSTORM WILL AFFECT CALHOUN...EASTERN WASHINGTON...
PLEASANTS...RITCHIE...TYLER...WEST CENTRAL DODDRIDGE...WIRT AND WOOD
COUNTIES...

AT 332 PM EDT...A SQUALL LINE OF STRONG THUNDERSTORMS WAS LOCATED 4
MILES NORTH OF SPENCER...MOVING NORTH AT 45 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THESE STORMS WILL BE NEAR PALESTINE...MUNDAY...ELIZABETH...AND
BROHARD AROUND 345 PM...FREEPORT...MACFARLAN...GREENCASTLE...AND
SMITHVILLE AROUND 350 PM...PETROLEUM AND WALKER AROUND 355 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 BETWEEN MILE
MARKERS 1 AND 17 IN OHIO...AND BETWEEN MILE MARKERS 157 AND 186 IN
WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3960 8134 3955 8103 3961 8095 3960 8084
      3950 8073 3920 8087 3910 8081 3901 8104
      3885 8100 3878 8105 3871 8099 3862 8108
      3865 8116 3891 8126 3892 8151 3901 8153
      3906 8166 3959 8158 3959 8149 3965 8147

08
Special weather statement, Oct 13, 4:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
445 PM EDT THU OCT 13 2011

OHZ076-WVZ010-011-019-020-132130-
DODDRIDGE WV-PLEASANTS WV-RITCHIE WV-TYLER WV-WASHINGTON OH-
445 PM EDT THU OCT 13 2011

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WASHINGTON...
NORTHERN RITCHIE...NORTHWESTERN DODDRIDGE...PLEASANTS AND TYLER
COUNTIES...

AT 442 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 8 MILES
SOUTH OF ST. MARYS TO 8 MILES NORTH OF HARRISVILLE TO 11 MILES EAST
OF HARRISVILLE...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR ST. MARYS AROUND 500 PM AND FRIENDLY AROUND
515 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3959 8090 3960 8084 3957 8082 3955 8078
      3948 8071 3949 8067 3945 8062 3921 8079
      3928 8107 3927 8123 3958 8120 3958 8104
      3955 8103 3961 8095

30

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 2:05 PM EDTSpecial Weather StatementRLXGilmer40 min
Oct 13, 2:56 PM EDTSpecial Weather StatementRLXHarrison49 min
Oct 13, 3:41 PM EDTSpecial Weather StatementRLXCalhoun, Pleasants, Ritchie, Tyler, Wirt, Wood64 min

Nearby

Special Weather Statements in West Virginia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.